# SDR SWAA2025102226890

- Difficulty date: October 22, 2025
- Submitted: October 22, 2025
- Operation: Air carrier
- Aircraft: N8840Q
- Make and model: Boeing 737-8
- Aircraft serial: 67493
- Aircraft time: 9,346 hours, 5,123 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Unpacked
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR GIRT BAR WILL NOT STAY ENGAGED INTO DOOR HOOK.   REPACKED R1 DOOR SLIDE IAW AMM 25-66-01.
